# SDR DALA2021092805835

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 63,408 hours, 7,838 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 ON SHORT FINAL AUTO-THRUST HAD AN UNCOMMANDED POWER BURST. A/T IMMEDIATELY DISCONNECTED BY PILOT AND HAND FLOWN NORMALLY. CORRECTIVE ACTION: PERFORMED AUTOTHROTTLE TEST PER A330 AMM 22-30. R/R FMGEC 1. (8071818)
